The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets

Mikhael Gromov, Mikhail A. Shubin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)165-180
Number of pages16
JournalInventiones Mathematicae
Volume117
Issue number1
DOIs
StatePublished - Dec 1994

Fingerprint

Elliptic Operator
Elliptic Equations
Solvability
Subset
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets. / Gromov, Mikhael; Shubin, Mikhail A.

In: Inventiones Mathematicae, Vol. 117, No. 1, 12.1994, p. 165-180.

Research output: Contribution to journalArticle

@article{b96a68e6096f45b9a93f780d80b57fc8,
title = "The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets",
author = "Mikhael Gromov and Shubin, {Mikhail A.}",
year = "1994",
month = "12",
doi = "10.1007/BF01232238",
language = "English (US)",
volume = "117",
pages = "165--180",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - The Riemann-Roch theorem for elliptic operators and solvability of elliptic equations with additional conditions on compact subsets

AU - Gromov, Mikhael

AU - Shubin, Mikhail A.

PY - 1994/12

Y1 - 1994/12

UR - http://www.scopus.com/inward/record.url?scp=29144450317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29144450317&partnerID=8YFLogxK

U2 - 10.1007/BF01232238

DO - 10.1007/BF01232238

M3 - Article

VL - 117

SP - 165

EP - 180

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -